The Annals of Mathematical Statistics

Review: Edward Nelson, Dynamical Theories of Brownian Motion

J. L. Doob

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 686.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698432

Digital Object Identifier
doi:10.1214/aoms/1177698432

JSTOR
links.jstor.org

Citation

Doob, J. L. Review: Edward Nelson, Dynamical Theories of Brownian Motion. Ann. Math. Statist. 39 (1968), no. 2, 686. doi:10.1214/aoms/1177698432. https://projecteuclid.org/euclid.aoms/1177698432


Export citation